# SDR SWAA2023061247150

- Difficulty date: May 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT GUSSET LOC ON BS 500D AT STR 21R AT FWD CARGO COMPARTMENT 2023-311196<[01] REPLACED ANGLE-SUPPORT GUSSET LOC ON BS 500D AT STR 21R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEN 9 AND DWG #143A7902 SHEET:209; REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE-SUPPORT GUSSET LOC ON BS 500D AT STR 21R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEN 9 AND DWG #143A7902 SHEET:209; REV: - SEE INDIVIDUAL SIGN OFF BELOW. AS RII
